# SDR SIMA202003029001

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 35,952 hours, 31,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 FOUND EXTERIOR EMERGENCY LIGHT OVER  LH WING INOP-C/A-REMOVED AND REPLACED LIGHT BULB IAW 145 AMM 33-50-10 OPS-CHECK GOOD NO FUTHER DEFECTS NOTED AT THIS TIME
